MENU

You are here

Publications

Export 188 results:
Filters: First Letter Of Last Name is G  [Clear All Filters]
2011
Bruzzo U, Grassi A. Q-factorial Laurent rings. SISSA; 2011. Available from: http://hdl.handle.net/1963/4183
Garrione M. Resonance and Landesman-Lazer conditions for first order systems in R^2. Le Matematiche. 2011 ;66:153–160.
Boscaggin A, Garrione M. Resonance and rotation numbers for planar Hamiltonian systems: Multiplicity results via the Poincaré–Birkhoff theorem. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2011 ;74:4166 - 4185. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X11001817
Bruzzo U, Grana-Otero B. Semistable and numerically effective principal (Higgs) bundles. Advances in Mathematics 226 (2011) 3655-3676 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3638
Guzzetti D. Solving PVI by Isomonodromy Deformations. In: Painlevé equations and related topics : proceedings of the international conference, Saint Petersburg, Russia, June 17-23, 2011 / Aleksandr Dmitrievich Briuno; Alexander B Batkhin. - Berlin : De Gruyter, [2012]. - p. 101-105. Painlevé equations and related topics : proceedings of the international conference, Saint Petersburg, Russia, June 17-23, 2011 / Aleksandr Dmitrievich Briuno; Alexander B Batkhin. - Berlin : De Gruyter, [2012]. - p. 101-105. SISSA; 2011. Available from: http://hdl.handle.net/1963/6522
Bonnard B, Charlot G, Ghezzi R, Janin G. The sphere and the cut locus at a tangency point in two-dimensional almost-Riemannian geometry. Journal of Dynamical and Control Systems [Internet]. 2011 ;17 :141-161. Available from: http://hdl.handle.net/1963/4914
2010
Ghezzi R. Almost-Riemannian Geometry from a Control Theoretical Viewpoint. [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4705
Bertola M, Gekhtman M, Szmigielski J. Cauchy biorthogonal polynomials. J. Approx. Theory [Internet]. 2010 ;162:832–867. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1016/j.jat.2009.09.008
Brini A, Griguolo L, Seminara D, Tanzini A. Chern-Simons theory on L(p,q) lens spaces and Gopakumar-Vafa duality. J. Geom. Phys. 60 (2010) 417-429 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2938
Garcia Azorero J, Malchiodi A, Montoro L, Peral I. Concentration of solutions for some singularly perturbed mixed problems: Asymptotics of minimal energy solutions. Ann. Inst. H. Poincare Anal. Non Lineaire 27 (2010) 37-56 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3409
Garcia Azorero J, Malchiodi A, Montoro L, Peral I. Concentration of solutions for some singularly perturbed mixed problems. Part I: existence results. Arch. Ration. Mech. Anal. 196 (2010) 907-950 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3406
Bianchini S, Gloyer M. On the Euler-Lagrange equation for a variational problem : the general case II. Math. Z. 265 (2010) 889-923 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2551
Motti D, Le Duigou C, Chemaly N, Wittner L, Lazarevic D, Krmac H, Marstrand TTorben, Valen E, Sanges R, Stupka E, et al. Gene expression analysis of the emergence of epileptiform activity after focal injection of kainic acid into mouse hippocampus. The European journal of neuroscience. 2010 Oct; 32(8):1364-79 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4480
Silvi P, Giovannetti V, Montangero S, Rizzi M, Cirac JI, Fazio R. Homogeneous binary trees as ground states of quantum critical Hamiltonians. Phys. Rev. A 81 (2010) 062335 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3909
Rizzi M, Montangero S, Silvi P, Giovannetti V, Fazio R. Homogeneous multiscale entanglement renormalization ansatz tensor networks for quantum critical systems. New J. Phys. 12 (2010) 075018 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4067
Dabrowski L, Godlinski M, Piacitelli G. Lorentz Covariant k-Minkowski Spacetime. Phys. Rev. D 81 (2010) 125024 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3829
Boscain U, Charlot G, Ghezzi R. A normal form for generic 2-dimensional almost-Riemannian structures at a tangency point. arXiv preprint arXiv:1008.5036. 2010 .
Abenda S, Grava T, Klein C. Numerical Solution of the Small Dispersion Limit of the Camassa-Holm and Whitham Equations and Multiscale Expansions.; 2010. Available from: http://hdl.handle.net/1963/3840
Claeys T, Grava T. Painlevé II asymptotics near the leading edge of the oscillatory zone for the Korteweg-de Vries equation in the small-dispersion limit. Comm. Pure Appl. Math. 63 (2010) 203-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3799
Bruzzo U, Grassi A. Picard group of hypersurfaces in toric varieties.; 2010. Available from: http://hdl.handle.net/1963/4103
Fantechi B, Göttsche L. Riemann-Roch theorems and elliptic genus for virtually smooth schemes. Geom. Topol. 14 (2010) 83-115 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3888
Grava T, Claeys T. Solitonic asymptotics for the Korteweg-de Vries equation in the small dispersion limit. SIAM J. Math. Anal. 42 (2010) 2132-2154 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3839
Agrachev AA, Boscain U, Charlot G, Ghezzi R, Sigalotti M. Two-dimensional almost-Riemannian structures with tangency points. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2010 ;27:793-807. Available from: http://hdl.handle.net/1963/3870

Pages

Sign in